Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Started taking cerazette. Getting heavy and prolonged period. Should I take norethisterone?

User rating for this question
Excellent
Answered by
Practicing since : 2001
Answered : 12424 Questions
Question
I started taking Cerazette 3 weeks ago, have had heavy bleeding for two weeks now, can i take Norethisterone in conjunction or stop cerazette completly and just use Norethisterone--this will involve going back to doctors to have it prescribed
Posted Fri, 22 Feb 2013 in Menstruation and Miscarriage
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Hello,
Thanks for posting your query.
Since you are having a heavy bleeding for two weeks, it is best to start with norethisterone too along with cerazette to take care of the excessive bleeding. Stopping Cerazette right now will increase the bleeding.
Do consult your gynecologist for the appropriate prescriptions and start taking iron supplements meanwhile.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor